# SDR SWAA2020092216061

- Difficulty date: September 15, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOORWAY HEADER PANEL EMERGENCY DOWNLIGHT LENS IS CRACKED.  REMOVED AND REPLACED AFT RT DOORWAY HEADER PANEL EMERGENCY DOWNLIGHT LENS, PER AMM 33-51-01-960-801 STEP 2B(1)(A) AND 2B(4).
